# SDR ASAA2023040242743

- Difficulty date: April 2, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 4,549 hours, 1,341 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL AND EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK ZONE CONTROLLED BITE TEST AND OPERATIONAL TEST OF CABIN TEMP CONTROL AND INDICATION OPS CHK GOOD REF B737-900 AMM 21-61-00-700-806-002 AND 21-61-00-700-807-002.
